# SDR ABXA9701320

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5711 · Wing Spar
- Part: Front Spar
- Part number: 5611420
- Condition: Cracked
- Location: Ws 483
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED BY NDT IN FASTENER HOLE ON LT WING FRONT SPAR LOWER CAP FWD TANG AT STA XFS 483.  REPAIRED PER REA D857-16769-MR.  REF:  (1) DWG DC8C-5740-002, (2) PSE 57-08-021.
